| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 41-44


L. Kohaupt
      Solution of the vibration problem M\ddot{y}+B\dot{y}+Ky=0,y(t_0)=y_0,\dot{y}(t_0)=\dot{y}_0$
      without the hypothesis $BM^{-1}K=KM^{-1}B or B= \alpha M + \beta K
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 1989-2024.

N. Jafari Rad, S. Rahimi Sharebaf
      A remark on total domination critical graphs
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2025-2028.

A. Makrizi, B. Radi, A. El Hami
      Solution of the topology optimization problem based subdomains method
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2029-2045.

A. El Hami, B. Radi, M. Sbaa
      Analysis of the dynamic contact inside the piezoelectric motor using RBDO
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2047-2062.

Zhenbu Zhang
      Qualitative analysis for a prey-mesopredator-superpredator model
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2063-2080.

H. Grar, A. K. Keraghel
      A new interior point method for nonlinear complementarity problem
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2081-2094.

Z. Kebaili, A. K. Keraghel
      A descent algorithm for solving variational inequality problems
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2095-2103.

K. I. Al-Dosary, N. K. Al-Jubouri, H. K. Abdullah
      On the solution of Abel differential equation by Adomian decomposition method
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2105-2118.

M. Matinfar, H. Hosseinzadeh, M. Ghanbari
      Exact and numerical solution of Kawahara equation by the variational iteration method
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2119-2126.

Z. D. Mitrovic
      A remark on Hadamard's inequality
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2127-2130.

P. Balazs
      Frames and finite dimensionality: Frame transformation, classification and algorithms
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2131-2144.

Lynda Wilson, Hong Zhou, Wei Kang, Hongyun Wang
      Controllability of non-Newtonian fluids under homogeneous extensional flow
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2145-2156.

R. S. Ibrahim
      Tanh-travelling wave solutions and reduction of variable-coefficient unstable nonlinear Schrodinger equation to a quadrature in electron beam plasma
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2157-2164.

Y. Soykan, M. Gocen, A. A. Bostanci
      On the eigenvalues of integral operators
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2165-2171.

Zeqing Liu, Min Liu, Chahn Yong Jung, Shin Min Kang
      Common fixed point theorems with applications in dynamic programming
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2173-2186.

B. J. McCartin
      Eigenstructure of the equilateral triangle, part V: the impedance boundary condition
      Appl. Math. Sci., Vol. 2, 2008, no. 41-44, 2187-2217.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |